# SDR DALA2017031402049

- Difficulty date: March 13, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 74,447 hours, 20,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO AFTER TAKEOFF SMOKE REPORTED IN FLIGHT DECK AND CABIN - RETURNING TO LAX.  PERFORMED FIM 71-05-00-815-811-P00 STEPS 1 & 2 NO ODOR FROM EITHER ENGINE. COMPLETED FIM TASK STEP 5 NO EVIDENCE OF FUEL OR HYDRAULIC FLUID SMELL ALSO RAN BOTH PACKS TO FULL HOT CKS OK.
